Formal Methods for Broadband and Multimedia Systems

Fischer, Stefan ; Leue, Stefan

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Computer Networks and ISDN Systems
Volume: 30
Issue number: 9/10
Page range: 865-899
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0169-7552
Publication language: English
Institution: School of Business Informatics and Mathematics > Praktische Informatik IV (Effelsberg -2017)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item